MAUDE Adverse Event Report: HU-FRIEDY MANUFACTURING CO., LLC STREAMLINE PLUS #1000 INSERT, 30K

HU-FRIEDY MANUFACTURING CO., LLC STREAMLINE PLUS #1000 INSERT, 30K
Model Number UI30SP1000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device subject of the reported event was returned to hu-friedy for evaluation.Evaluation found that the breakage may be due to dropped, or misused insert.The reprocessing of hu-friedy dental hand instruments and accessories states "inspect all instruments after the cleaning and rinsing step for corrosion, damaged surfaces, and impurities.Do not use damaged instruments." the device history record for the subject lot was reviewed and no abnormalities were noted.
 
Event or Problem Description
During a dental procedure, the instrument's tip broke in the patient's mouth.The patient swallowed the tip and was sent to the hospital to have it removed with surgery.

Brand Name
STREAMLINE PLUS #1000 INSERT, 30K
Common Device Name
STREAMLINE PLUS #1000 INSERT, 30K
Manufacturer (Section D)
HU-FRIEDY MANUFACTURING CO., LLC
3232 n. rockwell st
chicago IL 60618
Manufacturer (Section G)
HU-FRIEDY MANUFACTURING CO., LLC
3232 n. rockwell st
chicago IL 60618
Manufacturer Contact
stephanie wasielewski
3232 n. rockwell st
chicago, IL 60618
MDR Report Key22437445
Report Number1416605-2025-00006
Device Sequence Number3151491
Product Code ELC
UDI-Device Identifier10889950121099
UDI-Public(01)10889950121099
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUI30SP1000
Device Catalogue NumberUI30SP1000
Device Lot Number06/23
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown